# SDR AMTA200300769

- Difficulty date: June 12, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N312TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR SLIDE FALLING OUT OF COVER.  RESTOWED SLIDE IN COVER, OK FOR FLIGHT.  (M)
